Alert archive / Arizona / Flash Flood Warnings in 2014

Flash Flood Warning 40, NWS Phoenix, AZ

August 19, 2014Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 19, 2014, 4:53 PM MST for Maricopa County, Arizona. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2014, 4:53 PM MST (23:53 UTC)
Expired
Aug 19, 2014, 6:45 PM MST
In force
112 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 80 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 11.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2014-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1643 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2014-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1643 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WGUS55 KPSR 192353
FFWPSR
AZC013-200145-
/O.NEW.KPSR.FF.W.0040.140819T2353Z-140820T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
453 PM MST TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES NEW RIVER...

* UNTIL 645 PM MST

* AT 448 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS APPROACHING THE I-17 CORRIDOR WHERE SERIOUS FLOODING 
HAD ALREADY IMPACTED THE AREA. ADDITIONAL RAIN WILL BEGIN BETWEEN 
515 PM AND 530 PM...AND UP TO ONE INCH OF ADDITIONAL RAIN WILL FALL 
OVER THE FLOOD AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DESERT
  MOUNTAIN...CAMP CREEK...CAVE CREEK AND CAREFREE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOOD WATERS ARE STILL IMPACTING AREAS AROUND NEW RIVER AND ANTHEM. 
ADDITIONAL RAINFALL WILL ONLY WORSEN FLOODING. IF YOU ARE ALONG THE 
BANKS...MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3401 11170 3379 11164 3373 11215 3367 11241
      3392 11242 3389 11228 3392 11224 3394 11224
      3395 11225 3398 11220 3405 11216

$$

18
2 follow-up statements
587 
WGUS75 KPSR 200053
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
553 PM MST TUE AUG 19 2014

AZC013-200145-
/O.CON.KPSR.FF.W.0040.000000T0000Z-140820T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
553 PM MST TUE AUG 19 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR NORTH
CENTRAL MARICOPA COUNTY...

AT 550 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS PRODUCING HEAVY RAIN NEAR THE CAVE CREEK AREA. THIS IS 
OVER A REGION WHICH HAS EXPERIENCED WIDESPREAD FLOODING. ADDITIONAL 
OR RENEWED FLOODING IS EXPECTED. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMP CREEK
AND NEW RIVER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOOD WATERS CONTINUE TO IMPACT AREAS AROUND NEW RIVER AND ANTHEM. 
IF YOU ARE ALONG THE BANKS...MOVE TO HIGHER GROUND IMMEDIATELY. DO 
NOT STAY IN AREAS SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3401 11170 3379 11164 3373 11215 3367 11241
      3392 11242 3389 11228 3392 11224 3394 11224
      3395 11225 3398 11220 3405 11216

$$

18
586 
WGUS75 KPSR 200147
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
647 PM MST TUE AUG 19 2014

AZC013-200156-
/O.EXP.KPSR.FF.W.0040.000000T0000Z-140820T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
647 PM MST TUE AUG 19 2014

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL MARICOPA COUNTY HAS 
BEEN REPLACED BY AN AREAL FLOOD WARNING... TRAVEL THROUGH THIS PART 
OF THE COUNTY MAY STILL BE DIFFICULT OR IMPOSSIBLE IN PLACES.

LAT...LON 3401 11170 3379 11164 3373 11215 3367 11241
      3392 11242 3389 11228 3392 11224 3394 11224
      3395 11225 3398 11220 3405 11216

$$

18

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 3:30 PM MST, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 19, 3:30 PM MST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
330 PM MST TUE AUG 19 2014

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN A THREAT THROUGH
THURSDAY AS AN AREA OF LOW PRESSURE MOVES TOWARDS THE DESERT
SOUTHWEST. DRIER AIR SPREADING IN FROM THE WEST WILL REDUCE
THUNDERSTORM ACTIVITY FROM THIS WEEKEND INTO EARLY NEXT WEEK. BELOW
NORMAL TEMPERATURES ARE FORECAST FROM TODAY THROUGH FRIDAY...WARMING
THIS WEEKEND.

&&

.DISCUSSION...
HISTORIC RAIN AND FLOODING OCCURRED ACROSS PORTIONS OF THE PHOENIX
AREA TODAY. THE BIGGEST IMPACT WAS FELT ACROSS NORTHERN MARICOPA
COUNTY WHERE WIDESPREAD RAIN TOTALS OF 2 TO 5 INCHES WERE MEASURED.
A SECOND LINE OF STORMS DEVELOPED EARLY THIS AFTERNOON WHICH
PRODUCED AN ADDITIONAL HALF INCH TO ONE INCH OF RAIN ACROSS CENTRAL
AND NORTH PHOENIX. ELEVATED STREAMFLOWS WERE ALSO OBSERVED ACROSS
THE AGUA FRIA RIVER...SKUNK CREEK AND CAVE CREEK. THE AGUA FRIA
BRIEFLY CRESTED INTO THE MAJOR FLOOD CATEGORY BUT CONTINUES TO
RECEDE. MEANWHILE...CAVE CREEK REACHED A STAGE OF 12.75
FT...ECLIPSING THE PREVIOUS RECORD OF 12.1 FT FROM THE RAIN EVENT
IN JANUARY 2010.

LATEST WV IMAGERY SHOWS DRIER AIR WORKING ITS WAY INTO SOUTHWESTERN
AZ ASSOCIATED WITH THE CYCLONIC FLOW AROUND THE CLOSED LOW ALONG THE
CENTRAL CA COAST. DEWPOINTS CONTINUE TO DROP MAINLY WEST OF MARICOPA
COUNTY...THOUGH EVEN THE GPS-IPW AT TEMPE HAS DROPPED TO 1.6 INCHES.
NEVERTHELESS....SHOWERS HAVE REDEVELOPED ACROSS THE FAVORED HIGHER
TERRAIN AREAS OF EASTERN LA PAZ AND NORTHERN MARICOPA COUNTY. LATEST
MESOANALYSIS SHOWS WIDESPREAD CAPES ABOVE 500 J/KG WITH MINIMAL
INHIBITION STRETCHING FROM EASTERN RIVERSIDE COUNTY TO EASTERN AZ.
LATEST GLOBAL AND CONVECTIVE ALLOWING GUIDANCE SUGGESTS THE MOST
FAVORED AREA FOR ADDITIONAL STORMS WILL BE ACROSS NORTHWESTERN
MARICOPA COUNTY WHERE THE EXISTING INSTABILITY IS JUXTAPOSED WITH
STRONGER THAN NORMAL DEEP LAYER SHEAR. SHOWERS AND THUNDERSTORMS
WILL DISSIPATE THIS EVENING AS CONDITIONS STABILIZE RAPIDLY.

&&

.PREVIOUS DISCUSSION...
WEDNESDAY AND WEDNESDAY NIGHT...
A SIGNIFICANT REDUCTION IN SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED
ON WEDNESDAY AND WEDNESDAY NIGHT AS PWATS FALL INTO THE 1.25-150
INCH RANGE AS SOUTHWESTERLY FLOW ALOFT STRENGTHENS OVER THE REGION
AHEAD OF THE MAIN UPPER LOW CENTER. STILL...ISOLATED TO SCATTERED
STORMS CAN BE EXPECTED...WITH THE BEST CHANCES FOR STORMS BEING OVER
THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX AS STRONGER WINDS ALOFT
INCREASES BULK SHEAR VALUES OVER THE REGION.

THURSDAY AND FRIDAY...
THE LIKELIHOOD OF A SECOND HEAVY RAIN EVENT ON THURSDAY/FRIDAY NOW
LOOKS TO BE SIGNIFICANTLY LESS...SINCE LATEST MODELS RUNS ARE NOW
SHOWING MUCH LESS TROPICAL MOISTURE...FROM TROPICAL STORM
LOWELL...BEING PULLED NORTHEASTWARD INTO THE REGION. THUS...HAVE
REDUCED POPS SOMEWHAT ON THU/FRI...BUT STILL KEEPING THINGS
BROADBRUSHED A BIT...SINCE THE EURO CONTINUES TO BE SLOWER WITH THE
MOVEMENT OF THE UPPER LOW CENTER...TAKING IT ACROSS AZ ON
FRIDAY...WHILE THE FASTER GFS CONTINUES TO MOVE IT THROUGH ON
THURSDAY.

SATURDAY THROUGH TUESDAY...
THE COMBINATION OF A DRIER WESTERLY FLOW ALONG WITH RIDGING ALOFT
WILL LIKELY KEEP CHANCES FOR THUNDERSTORM ACTIVITY AT CLIMO...OR
BELOW LEVELS DURING THIS PERIOD. HOWEVER...IT STILL APPEARS THAT
THERE WILL BE ENOUGH RESIDUAL MOISTURE AROUND TO KEEP US FROM
ELIMINATING CHANCES FOR POPS ENTIRELY AT THIS POINT...WITH
TEMPERATURES RETURNING TO NEAR...OR SLIGHTLY ABOVE NORMAL VALUES.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...

CLEARING SKIES AND IMPROVING CIGS THIS AFTERNOON AND EVENING AS
DRIER AIR BEGINS TO OVERSPREAD THE AREA. SCT CLOUD DECKS GENERALLY
AOA 6000FT...OCCASIONALLY BKN AROUND 10-12KFT OVERNIGHT INTO
WEDNESDAY MORNING. WINDS SHOULD FAVOR NORTHWEST AT TERMINALS UNTIL
02Z...THEN BECOME EASTERLY OVERNIGHT.

SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH...

MOSTLY CLEAR SKIES THIS EVENING AND OVERNIGHT...WINDS LIGHT 12KT OR
LESS AT TERMINALS...FAVORING SOUTHWEST-WEST OVERNIGHT INTO WEDNESDAY
MORNING.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY ON THURSDAY WITH A
CHANCE ACROSS THE HIGHER TERRAIN EAST OF PHOENIX. LITTLE CHANGE IS
EXPECTED FRIDAY. HIGH TEMPERATURES BOTH DAYS WILL STAY BELOW
SEASONAL NORMALS...WITH COOLER DESERTS FALLING INTO THE 90S.
HUMIDITY LEVELS WILL STAY QUITE ELEVATED WITH MOST OF THE DESERTS
RECORDING MINIMUM RH VALUES BETWEEN 20 AND 30 PERCENT. A STEADY
SOUTHWEST FLOW ALOFT WILL LEAD TO GRADUAL DRYING AND WARMING
CONDITIONS OVER THE WEEKEND AND INTO EARLY NEXT WEEK. BY SUNDAY
THERE WILL BE JUST A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS ACROSS THE HIGHER TERRAIN EAST OF PHOENIX WITH PARTLY
TO MOSTLY SUNNY SKIES EXPECTED ELSEWHERE. DESPITE THE DRYING
TREND...MINIMUM RH VALUES WILL STAY ON THE ELEVATED SIDE AND SHOULD
MOSTLY RANGE FROM 15 TO 25 PERCENT. NO STRONG WINDS ARE EXPECTED
THROUGH THE PERIOD...MAINLY NORMAL DIURNAL WINDS FAVORING THE SOUTH
TO SOUTHWEST LESS THAN 15 MPH.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH UNTIL 6 PM MST THIS EVENING AZZ022>024.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH
PREVIOUS DISCUSSION...PERCHA
AVIATION....MEYERS
FIRE WEATHER...CB
Hazardous weather outlook, Aug 19, 3:47 AM MST, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
347 AM MST TUE AUG 19 2014

AZZ020>028-CAZ031-201100-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-
347 AM MST TUE AUG 19 2014 /347 AM PDT TUE AUG 19 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THE COMBINATION OF A RATHER STRONG UPPER LEVEL LOW CENTER (FOR MID-
AUGUST) APPROACHING FROM THE NORTHWEST AND INCREASING MOISTURE FROM
THE SOUTH WILL ALLOW WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY TO
DEVELOP TODAY...WITH THE BEST CHANCES FOR RAINFALL TO BE FROM THE
MID-MORNING INTO THE EARLY AFTERNOON HOURS. HEAVY RAIN...LOCALIZED
FLOODING AND STRONG GUSTY WINDS ARE THE PRIMARY WEATHER HAZARDS
ASSOCIATED WITH ANY STORMS THAT DEVELOPS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COMBINATION OF A UPPER LEVEL LOW CENTER MOVING EASTWARD OVER THE
REGION AND LINGERING MONSOON MOISTURE WILL KEEP THE THREAT OF
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS GOING THROUGH THE END
OF THE WORKWEEK...WITH THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX
SEEING THE BEST CHANCE OF STORMS. DRIER AIR MOVING IN FROM THE WEST
WILL REDUCE THE CHANCES FOR STORMS OVER THE UPCOMING WEEKEND,,,AND
INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Aug 19, 12:13 PM MST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1213 PM MST TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     FLASH FLOOD      2 SSE WITTMANN          33.75N 112.52W
08/19/2014                   MARICOPA           AZ   FIRE DEPT/RESCUE

            PHOENIX FIRE DEPARTMENT DISPATCHED TO ASSIST WITH
            ONGOING WATER RESCUE.

&&

EVENT NUMBER PSR1400228

MCLANE
Local storm report, Aug 19, 12:19 PM MST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1219 PM MST TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     FLASH FLOOD      4 S DESERT RIDGE MARKET 33.62N 111.98W
08/19/2014                   MARICOPA           AZ   TRAINED SPOTTER

            51 AND BELL ROAD REPORTS 1 INCH RAINFALL IN 14 MINUTES.

&&

EVENT NUMBER PSR1400229

WATERS
Local storm report, Aug 19, 12:41 PM MST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1241 PM MST TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     FLASH FLOOD      2 NW ANTHEM             33.87N 112.16W
08/19/2014                   MARICOPA           AZ   FIRE DEPT/RESCUE

            WATER RESCUE CONDUCTED BY PHOENIX FIRE DEPARTMENT

&&

EVENT NUMBER PSR1400230

MCLANE
Special weather statement, Aug 19, 1:23 PM MST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
123 PM MST TUE AUG 19 2014

AZZ024-028-192115-
PINAL AZ-
123 PM MST TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 215 PM MST

AT 121 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR FLORENCE JUNCTION...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   FLORENCE JUNCTION...
   QUEEN VALLEY...
   BOYCE THOMPSON ARBORETUM...

SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE
DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK.
TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

LAT...LON 3339 11113 3314 11114 3315 11153 3336 11151
TIME...MOT...LOC 2023Z 271DEG 8KT 3327 11140

WOODALL
Local storm report, Aug 19, 1:42 PM MST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
142 PM MST TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       5 N DESERT RIDGE MARKET 33.75N 111.98W
08/19/2014  M1.99 INCH       MARICOPA           AZ   TRAINED SPOTTER

            MEASURED FROM 600AM TO 130PM

&&

EVENT NUMBER PSR1400231

JS
Local storm report, Aug 19, 2:11 PM MST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
211 PM MST TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      2 NNW NEW RIVER         33.94N 112.14W
08/19/2014                   MARICOPA           AZ   FIRE DEPT/RESCUE

            WATER RESCUE CONDUCTED BY PHOENIX FIRE DEPARTMENT

&&

EVENT NUMBER PSR1400232

MCLANE

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:05 PM MSTAreal Flood AdvisoryPSRLa Paz115 min
Aug 19, 6:27 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal108 min
Aug 19, 6:52 AM MSTFlash Flood WatchPSR11 hr
Aug 19, 7:08 AM MSTFlash Flood WarningPSRMaricopa112 min
Aug 19, 9:03 AM MSTFlash Flood WarningPSRMaricopa117 min
Aug 19, 10:06 AM MSTRiver Flood WarningPSRMaricopa10 hr
Aug 19, 10:10 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 19, 11:05 AM MSTFlash Flood WarningPSRMaricopa115 min
Aug 19, 11:39 AM MSTSpecial Weather StatementPSRMaricopa51 min
Aug 19, 12:11 PM MSTFlash Flood WarningPSRMaricopa2 hr
Aug 19, 1:07 PM MSTFlash Flood WarningPSRMaricopa113 min
Aug 19, 1:13 PM MSTAreal Flood AdvisoryPSRGila, Maricopa, Pinal2 hr
Aug 19, 1:23 PM MSTSpecial Weather StatementPSRPinal52 min
Aug 19, 1:30 PM MSTBlowing Dust AdvisoryPSR71 min
Aug 19, 2:55 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 19, 3:02 PM MSTFlash Flood WarningPSRMaricopa118 min
Aug 19, 3:17 PM MSTAreal Flood AdvisoryPSRGila118 min
Aug 19, 4:17 PM MSTFlash Flood WarningPSRMaricopa3 hr

Nearby

Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.